Harmonic functions of linear growth on solvable groups

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


In this work we study the structure of finitely generated groups for which a space of harmonic functions with fixed polynomial growth is finite dimensional. It is conjectured that such groups must be virtually nilpotent (the converse direction to Kleiner’s theorem). We prove that this is indeed the case for solvable groups. The investigation is partly motivated by Kleiner’s proof for Gromov’s theorem on groups of polynomial growth.

Original languageEnglish
Pages (from-to)149-180
Number of pages32
JournalIsrael Journal of Mathematics
Issue number1
StatePublished - 1 Oct 2016

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Harmonic functions of linear growth on solvable groups'. Together they form a unique fingerprint.

Cite this